# SDR CALA2014060400724

- Difficulty date: June 4, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 33,867 hours, 11,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY INTERCOSTAL CRACKED BETWEEN STA 312 - 328 LBL 45.  R & R FWD ENTRY INTERCOSTAL BTWN STATION 312 - 328 LBL 45 IAW ECRA 5321-01524 & DWG 5321DB1172.
